# SDR 98UAL900086

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7452U
- Make and model: Boeing 727222
- Aircraft serial: 21906
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE OIL QUANTITY LOSS WITH PRESSURE FLUCTUATION AND TEMPERATURE RISING.  SECURED ENGINE.  *S/D*  THERE  WAS EXCESSIVE OIL DRAIN BACK INTO THE GEARBOX CAUSING HIGH BREATHER PRESSURE AND OIL LOSS OUT OF OVERBOARD BREATHER.  ALSO, NR 4 BEARING PRESSURE AND SCAVENGE LINE LEAKING INTO PCP PLENUM.  INITIATED REPAIR TO OIL PUMP LINER TO USE A NEW EPOXY.  INCREASED CLEARANCE SO SEALANT IS NOT SCRAPED OFF DURING INSTALLATION.
